Asymptotic rays

Oleksii Kuchaiev, Anastasiia Tsvietkova

Research output: Contribution to journalArticlepeer-review


We prove that a graph Γ is asymptotically isomorphic to the ray if and only if T is uniformly spherically bounded and is of bounded local degrees. This problem arouse in combinatorics and was posed in [3] (Problem 10.1).

Original languageEnglish (US)
Pages (from-to)353-358
Number of pages6
JournalInternational Journal of Pure and Applied Mathematics
Issue number3
StatePublished - 2009
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


  • Asymorphismx
  • Ballean
  • Ray


Dive into the research topics of 'Asymptotic rays'. Together they form a unique fingerprint.

Cite this